MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363550
Medical Device Problem Codes Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil unraveled, requiring intervention.A 6mm x 20cm interlock?-35 was selected for use in an arteriovenous malformation (avm) embolization procedure.During the procedure, it was noted that the coil unraveled during deployment and had to be snared out of the body to remove it.The procedure was completed, and there were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that the coil unraveled, requiring intervention.A 6mm x 20cm interlock?-35 was selected for use in an arteriovenous malformation (avm) embolization procedure.During the procedure, it was noted that the coil unraveled during deployment and had to be snared out of the body to remove it.The procedure was completed, and there were no patient complications as a result of this event.It was further reported that the coil was not stuck within the non-boston scientific catheter.The coil was removed completely from the body with the snare device.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis it was observed that only the main coil was returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.A media was attached in the parent record, it was possible to observed that the main coil was bent and stretched.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23699962
Report Number2124215-2025-86330
Device Sequence Number16000565
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public(01)08714729793021(17)270522(10)34090161
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363550
Device Catalogue NumberM001363550
Device Lot Number0034090161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown